Ghent University Academic Bibliography

Advanced

Wiman-Valiron theory for the Dirac-Hodge equation on upper half-space of Rn+1

Denis Constales UGent, R De Almeida and Rolf Soeren Krausshar (2011) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 378(1). p.238-251
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
AUTOMORPHIC-FORMS, CAUCHY-RIEMANN EQUATIONS, GROWTH, SERIES, Dirac-Hodge equation, Fourier series of hypermonogenic functions, Asymptotic growth estimates
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
378
issue
1
pages
238 - 251
Web of Science type
Article
Web of Science id
000287571500024
JCR category
MATHEMATICS
JCR impact factor
1.001 (2011)
JCR rank
41/288 (2011)
JCR quartile
1 (2011)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2011.01.005
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1257337
handle
http://hdl.handle.net/1854/LU-1257337
date created
2011-06-08 10:58:45
date last changed
2011-06-17 10:50:32
@article{1257337,
  author       = {Constales, Denis and De Almeida, R and Krausshar, Rolf Soeren},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {AUTOMORPHIC-FORMS,CAUCHY-RIEMANN EQUATIONS,GROWTH,SERIES,Dirac-Hodge equation,Fourier series of hypermonogenic functions,Asymptotic growth estimates},
  language     = {eng},
  number       = {1},
  pages        = {238--251},
  title        = {Wiman-Valiron theory for the Dirac-Hodge equation on upper half-space of Rn+1},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2011.01.005},
  volume       = {378},
  year         = {2011},
}

Chicago
Constales, Denis, R De Almeida, and Rolf Soeren Krausshar. 2011. “Wiman-Valiron Theory for the Dirac-Hodge Equation on Upper Half-space of Rn+1.” Journal of Mathematical Analysis and Applications 378 (1): 238–251.
APA
Constales, D., De Almeida, R., & Krausshar, R. S. (2011). Wiman-Valiron theory for the Dirac-Hodge equation on upper half-space of Rn+1. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 378(1), 238–251.
Vancouver
1.
Constales D, De Almeida R, Krausshar RS. Wiman-Valiron theory for the Dirac-Hodge equation on upper half-space of Rn+1. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2011;378(1):238–51.
MLA
Constales, Denis, R De Almeida, and Rolf Soeren Krausshar. “Wiman-Valiron Theory for the Dirac-Hodge Equation on Upper Half-space of Rn+1.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 378.1 (2011): 238–251. Print.